# SDR REXA2021050300286

- Difficulty date: April 28, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 34,996 hours, 34,095 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 601R36008183
- Condition: Cracked
- Location: Bs 621
- Part time: 34,996 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS 9 AREAS WITH MULTIPLE INDICATIONS NOTED. LBL 36.20 WL 77 1" 90% FSH, LBL 27.50 WL 101 5" 90% FSH, LBL 9.5 WL 110 2" 5% FSH, BL0.0 WL 125 8" 90% FSH, BL 0.0 WL 110 16" 60% FSH, RBL 27.50 WL 112 5" 50% FSH, RBL 27.50 WL 103 3" 60% FSH, LBL 36.20 WL 113 1" 90% FSH AND RBL 27.50 WL 137 2" 90% FSH. ALL 9 AREAS FAILED NDT INSPECTION	REPAIRED PRESSURE BULKHEAD IAW BOMBARDIER REO 601R-53-61-1240 REV D DATED 2016-10-31.THIS REPAIR HAS IN-SERVICE DEVIATION REQUIREMENTS IAW BOMBARDIER REO 601R-53-61-1240 REV D DATED 2016-10-31 SHEET 2-2B
